Article citationsMore>>

A.M. Wazwaz, The modified decomposition method and Padé approximants for solving the Thomas-Fermi equation, Appl. Math. Comput., 105(1999), 11-19. doi:10.1016/S0096-3003(98)10090-5

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top